# SDR AALA201705239024

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 55,010 hours, 20,648 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 210TS07Y01
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. L/G GEAR NOT DOWNLOCKED, FOLLOWED QRH, RECYCLED GEAR ON THE 3RD ATTEMPT GEAR CAME DOWN. ON FIRST ATTEMPT NONE OF THE GEAR DOORS OPENED. REMOVED & REPLACED LANDING GEAR HANDLE IAW MM 32-31-11-400-001-A & 32-51-00-720-002-A OPS CHECK GOOD.
